# SDR USAA2014072800014

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 62,758 hours, 41,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER FLASHLIGHT AT AFT STATION INOPERATIVE.  REPLACED BATTERY.  OPERATIONS NORMAL IAW MPPM 54-01-10.
